Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 13 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Multistatic Imaging of Extended Targets

Ammari, Habib; Garnier, Josselin; Kang, Hyeonbae; Lim, Mikyoungresearcher; Solna, Knut, SIAM JOURNAL ON IMAGING SCIENCES, v.5, no.2, pp.564 - 600, 2012

2
ON RAMANUJANS CUBIC CONTINUED FRACTION AS A MODULAR FUNCTION

Cho, Bumkyu; Koo, JaKyungresearcher; Park, Yoon Kyung, TOHOKU MATHEMATICAL JOURNAL, v.62, no.4, pp.579 - 603, 2010-12

3
A NEW CLASS OF HIGHER ORDER MIXED FINITE VOLUME METHODS FOR ELLIPTIC PROBLEMS

Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.50, no.4, pp.1941 - 1958, 2012

4
AN ANALYSIS OF A BROKEN P(1)-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.48, no.6, pp.2117 - 2134, 2010

5
Multi-bump positive solutions for a nonlinear elliptic problem in expanding tubular domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.50, no.1-2, pp.365 - 397, 2014-05

6
Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

7
Evolution of Dispersal Toward Fitness

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.12, pp.2474 - 2498, 2013-12

8
An Immersed Finite Element Method for the Elasticity Problems with Displacement Jump

Kyeong, Daehyeon; Kwak, Do Youngresearcher, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.9, no.2, pp.407 - 428, 2017-04

9
An IMPES scheme for a two-phase flow in heterogeneous porous media using a structured grid

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.317, pp.684 - 701, 2017-04

10
Discontinuous bubble scheme for elliptic problems with jumps in the solution

Chang, Kwang S.; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.200, no.5-8, pp.494 - 508, 2011

rss_1.0 rss_2.0 atom_1.0